# SDR QXEA2011121601359

- Difficulty date: December 11, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Attach Angle
- Condition: Chafed
- Location: Center Wing Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CENTER WING FRONT SPAR UPPER ATTACH ANGLE THAT SUPPORTS WING TO FUSELAGE PANELS 261CT, 261FT, 261HT AND 261LT IS CHAFED.  BLENDED OUT CHAFE ON UPPER CENTER WING FRONT SPAR ATTACH ANGLES IAW SRM 57-10-05.  CONFIRMED AREA CRACK FREE MIN REMAINING THICKNESS NOTED .062" REF NTM 51-00-01-250-801 PT 6.  MATERIAL LOSS FOUND TO BE OUT OF LIMITS IAW SRM 57-10-05-02-01.  MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-1738.  APPLIED ALODINE, PRIMER AND TEFLON TAPE IAW RD 8/4-57-1738.  COMPLIED WITH TASK CARD RD 8/4-57-1738.
